U.S. doctors online nowAsk doctors free
Columbus, MS
A 18-year-old female asked:

I had unprotected sex with my boyfriend and he ejaculated in me. i am on the birth control ortho micronor (norethindrone). my period is 3 days late. could i be prego?

1 doctor answer1 doctor weighed in
Dr. Tarek Hamid
Dentistry 10 years experience
Possible: It could be normal but to make sure self test.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 42-year-old member asked:
Can ortho micronor (norethindrone) birth control wipe out your libido?
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Sometimes: Micronor (norethindrone) is a very low dose contraceptive and has been known to decrease libido. Unlike alcohol abuse which "increases the desire but ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 44-year-old member asked:
Ortho micronor (norethindrone) birth control and absolutely no libido. Is it me or wat?
Dr. David Kurss
Obstetrics and Gynecology 36 years experience
It's possible: Occasionally i will hear from a pt. Who strongly feels that her reduced libido is related to her birth control pill or her iud, libido is influenced ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 30-year-old female asked:
I've using ortho micronor (norethindrone). I started spotting on 3/21/14 and today (3-25) finally got it. I'm getting married 5-24.How can I stop or change my period?
Dr. Brian Nguyen
Obstetrics and Gynecology 12 years experience
Controlling periods: Congratulations on getting married, i understand that you might not want to have your period on your wedding day. Consider switching to a pill that ha... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
When i m on ortho micronor (norethindrone) will my period stop completely if i take it the same time every day?
Dr. Cynthia Palabrica
Obstetrics and Gynecology 34 years experience
Progesterone only: Progesterone only contraception have as the major side effect abnormal bleeding. This could mean anything from bleeding every day to no bleeding at a... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old female asked:
I was on micronor (norethindrone) for a year after birth but it made me bleed constantly. I came off 2mths ago and have had no period. Neg preg test. Very unusual! ?
Dr. Asha Kamnani
Obstetrics and Gynecology 44 years experience
Not Unusual: When you bleed constantly on Micronor (norethindrone) or any birth control pill, often, when you stop the pill, your body will react with no bleeding.... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.